# SDR SWAA2025071489410

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 71,625 hours, 42,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT GIRT BAR FITTING IS LOOSE.   TIGHTENED R2 DOOR AFT GIRT BAR FITTING IAW SOPM 20-50-01 AND PERFORMED A GOOD OPS CHECK IAW AMM 25-66-02-400-801.
